# SDR UIEA2018091001936

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,763 hours, 17,982 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Indicator
- Part number: 2263011
- Part serial: 1130
- Condition: Damaged
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMP TEMP INDICATOR ON F/O OVERHEAD PANEL HARD TO READ DUE TO LIGHT DAMAGED. REMOVED AND REPLACED TEMP INDICATOR ON F/O OVERHEAD PANEL IAW AMM 21-65-01. OPS CHECK OK.
